# SDR SWAA2019062734227

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 9,788 hours, 4,287 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE INADVERTENTLY CAME OUT OF HOUSING IN JETWAY, DID NOT DEPLOY, STILL OPERATIONAL.  / R&R L1 DOOR SLIDE PER MT.
